# SDR UPS203340

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 7075T6
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND NR 7 SLAT SECOND RIB FROM I/B END CRACKED.  INSTALLED FABRICATED FILLER AND DOUBLER IAW SRM 57-50-3.
